# SDR P5CA2018110980348

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,861 hours, 20,517 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 911010
- Condition: Malfunctioned
- Location: Hp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV STATUS MSG( TRANSFER TO MDDR 102441 IAW MEL 36-11-02-02 CAT DUE DATE 18 NOV18     REMOVED & REPLACED HP CONTROLLER IAW AMM 36-11-08 OPS CK & ENG RUNS NML IAW AMM 71-00-00 )
